Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Square roots in Banach algebras


Author: L. Terrell Gardner
Journal: Proc. Amer. Math. Soc. 17 (1966), 132-134
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0188815-9
MathSciNet review: 0188815
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. T. Gardner, An invariance theorem for representations of Banach algebras, Proc. Amer. Math. Soc. 16 (1965), 983-986. MR 0182890 (32:372)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188815-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society